# SDR JIKA2018101401

- Difficulty date: October 14, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- Aircraft time: 31,223 hours, 37,120 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 271001
- Part serial: 4854
- Condition: Damaged
- Location: Mlg
- Part time: 1,869 hours, 2,096 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHILE ENROUTE FROM KBUF TO CYUL, THE CENTER HAD CONTACTED HIM REGARDING A PIECE OF RUBBER FOUND ON THE DEPARTING RUNWAY IN KBUF. REQUESTED A LOW FLY BY TO SEE IF ANY OBVIOUS SIGNS OF DAMAGE COULD BE SEEN, THE GEAR AND WHEELS APPEARED DOWN AND LOCKED” REQUESTED A SECOND LOW PASS FOR FURTHER REASSURANCES. ATC THEN REPLIED ALL LOOKED GOOD. THE PILOT THEN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT IN CYUL. UPON POST FLIGHT, CONFIRMED THE NUMBER 3 TIRE HAD LOST ITS TREAD. MX INSPECTED THE AIRCRAFT AND R&R THE NR 3 WHEEL TIRE ASSEMBLY WITH AN OVERHAULED UNIT. MX ALSO R&R THE NUMBER 4 WHEEL TIRE ASSEMBLY WITH AN OVERHAULED UNIT.  THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
